# SDR IPXA2025082315088

- Difficulty date: August 11, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N7651
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON VERTICA LT-CHORD STA 1220 RT. INSTALLED NEW T-CHORD IN STA 1200 R/H IAW B757-200 SRM 51-40-02-0G
